Why is my body itchy all over?
18 July 2022. Related: All topics, CD4 and viral load, Side effects, Starting treatment.
My skin is getting darker and darker, my weight is constant, CD4 was 5 when I started Volutrip , Fluconazole , Novatrim and Pyridoxine. Itchiness over the whole of my body and skin is peeling.
Hi, how are you doing?
How long have you been noticing that your skin has been getting darker? HIV medication does not cause your skin to become darker. This is an older question that may explain why your skin is darker.
How long have you been experiencing these other symptoms? and do you know what your CD4 count is now?
Do you take all your medication together? There is a potential interaction between Volutrip and Fluconazole. This can potentially increase how much Volutrip is absorbed by the body and can impact how well your kidneys work – have you noticed any changes in your urine?
Problems with kidneys can sometimes present as being itchy. You can try taking your medication at separate times and this might reduce these symptoms.
As i-base are not doctors, you will need to speak to your own doctor about this.